Volume 15, issue 4 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25, 1 issue

Volume 24, 9 issues

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1472-2739 (online)
ISSN 1472-2747 (print)
Author Index
To Appear
 
Other MSP Journals
Stable immersions in orbifolds

Alden Walker

Algebraic & Geometric Topology 15 (2015) 1877–1908
Bibliography
1 D Calegari, Foliations and the geometry of $3$–manifolds, Oxford University Press (2007) MR2327361
2 D Calegari, Faces of the scl norm ball, Geom. Topol. 13 (2009) 1313 MR2496047
3 D Calegari, scl, MSJ Memoirs 20, Math. Soc. Japan (2009) MR2527432
4 D Calegari, Stable commutator length is rational in free groups, J. Amer. Math. Soc. 22 (2009) 941 MR2525776
5 D Calegari, J Louwsma, Immersed surfaces in the modular orbifold, Proc. Amer. Math. Soc. 139 (2011) 2295 MR2784794
6 M Culler, Using surfaces to solve equations in free groups, Topology 20 (1981) 133 MR605653
7 W P Thurston, The geometry and topology of three-manifolds, lecture notes (1979)
8 A Walker, Stable commutator length in free products of cyclic groups, Exp. Math. 22 (2013) 282 MR3171093